# SDR 96ZZZX3965

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96LG
- Make and model: Snias AS350B2
- Aircraft serial: 2817
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Spider
- Part number: 350A33200403
- Condition: Defective
- Location: T/R
- Part time: 551 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR SPIDER ASSEMBLY HAS LOOSE BEARING BAFFLES.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
